U.S. doctors online nowAsk doctors free
NY
A 29-year-old female asked:

I have been bloated all day everyday for the last 2-3 weeks. i was on an antibiotic during that time, but seems worse since i stopped taking it. ?

1 doctor answer1 doctor weighed in
Dr. Karen Butler
Family Medicine 22 years experience
Dx: What diagnosis were you given to be on an antibiotic? Need more information. Seems your bloated before the antibiotic started? Diahrea? Constipation? Fever? Pain? Need more information. Go back to see the doctor who gave you the antibiotic
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 37-year-old member asked:
Do antiboitics make you bloated?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
Can antibiotics make you bloat?
2 doctor answers2 doctors weighed in
A 28-year-old female asked:
Have kidney infection on antibiotic but now i'm stomach is starting bloat. Is this normal?
1 doctor answer2 doctors weighed in
A 49-year-old member asked:
Is it normal for your stomach to bloat when coming off antibiotics?
1 doctor answer1 doctor weighed in
Last updated Jan 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.